Please use this identifier to cite or link to this item:
Title: The Systems for Generalized of Vector Quasiequilibrium Problems and Its Applications
Authors: Le, Huynh My Van
Nguyen, Van Hung
Keywords: Systems of generalized quasiequilibrium problems;quasiequilibrium problems;quasivariational inequality problem;fixed-point theorem;existence;closedness
Issue Date: 2014
Publisher: H. : ĐHQGHN
Series/Report no.: Vol. 30;No. 2 (2014)
Abstract: In this paper, we study the systems of generalized quasiequilibrium problems which includes as special cases the generalized vector quasi-equilibrium problems, vector quasiequilibrium problems, and establish the existence results for its solutions by using fixed-point theorem. Moreover, we also discuss the closedness of the solution sets of systems of generalized quasiequilibrium problems. As special cases, we also derive the existence results for vector quasiequilibrium problems and vector quasivariational inequality problems. Our results are new and improve recent existing ones in the literature.
Description: p. 33-46
ISSN: 2588-1124
Appears in Collections:Mathematics and Physics

Files in This Item:

  • File : 59.pdf
  • Description : 
  • Size : 219.88 kB
  • Format : Adobe PDF

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.